# SDR DALA1210153117

- Difficulty date: February 19, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 4,852 hours, 2,783 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN ENTRY WAY FLOOR PANEL 262FF HAS CORROSION ON UNDER SIDE OF PANEL.  FLOOR PANEL INSTALLED PER CARD NR 250/37.
